# SDR SWAA2014100632620

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 31,575 hours, 14,158 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718610
- Part serial: 571863428
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK A SYS HYD ELEC PUMP OVERHEAT LIGHT ILLUMINATED.  R & R PUMP IAW MMM.
